MathSciNet Relay Station
MathSciNet bibliographic data
MR1856503 (2002j:30071) 30F45 (30C35 30C62)
Solynin, A. Yu.; Vuorinen, M. Estimates for the hyperbolic metric of the punctured plane and applications. Israel J. Math. 124 (2001), 29–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement